MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWERLINE POLYURETHANE CATH 5FR; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. POWERLINE POLYURETHANE CATH 5FR; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number 0720515
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Picc guide wire broke off (small distal tip) with attempt insertion of picc rue; ir placement.Difficult picc placement, most likely vasospasm.No harm to patient, 1 cm could not be retrieved using endovascular technique.Fda safety report id# (b)(4).

Brand Name
POWERLINE POLYURETHANE CATH 5FR
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
salt lake city UT
MDR Report Key13542997
Report NumberMW5107485
Device Sequence Number5076564
Product Code LJS
UDI-Device Identifier00801741036613
UDI-Public(01)00801741036613
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number0720515
Device Catalogue Number0720515
Device Lot NumberREFR2262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2022
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale